Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weak type bounds for a class
of rough operators with power weights


Author: Yong Ding
Journal: Proc. Amer. Math. Soc. 125 (1997), 2939-2942
MSC (1991): Primary 42B20
MathSciNet review: 1401735
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that $T_{\Omega ,\alpha }$ and $M_{\Omega ,\alpha },$ the fractional integral and maximal operators with rough kernel respectively, are bounded operators from $L^{1}(|x|^{\beta (n-\alpha )/n},\mathbb {R}^{n})$ to $L^{n/(n-\alpha ),\infty }(|x|^{\beta },\mathbb {R}^{n}),$ where $0<\alpha <n$ and $-1<\beta <0.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B20

Retrieve articles in all journals with MSC (1991): 42B20


Additional Information

Yong Ding
Affiliation: Department of Mathematics, Nanchang Vocational and Technical Teacher’s College, Nanchang, Jiangxi, 330013, People’s Republic of China
Address at time of publication: No. 35, Xianshi One Road, Nanchang, Jiangxi, 330006, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03914-2
PII: S 0002-9939(97)03914-2
Keywords: Fractional integral and maximal operators, power weights
Received by editor(s): January 24, 1996
Received by editor(s) in revised form: May 3, 1996
Additional Notes: The author was supported by NSF of Jiangxi in China
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society